# SDR ASAA1058404

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,049 hours, 4,162 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7433
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 8,130 hours, 6,632 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION TOO HIGH.  REPLACED APU THRU MM 49 11 00 400 803 (L) (7) ALSO STEP L (5) INSTALL BLEED DUCT REQUIRED (22) COMP STEP L (5) BLEED DUCT INSTALL AND L (3) (B) (2) BONDING CHECK COMPLETED APU INSTALLATION PER 49 11 00 400 8 3 AND T/C 78349010.
